| Model Number |
ALLURA XPER FD20/15 OR TABLE |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that 'wfs battery charging problem'.This is connected to loss of image related to a allura xper fd20/15 or table.There was no reported patient or user harm.
Additional Manufacturer Narrative
This report was submitted in agreement with fda for the retrospective reporting commitment (reference: gen2400312) and is related to and occurred prior to c&r#: 3003768277-2021/10/29-004-c.